# SDR ASAA2016100418363

- Difficulty date: October 4, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 38,196 hours, 11,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A812629
- Condition: Corroded
- Location: Bs 500-500b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY RT TRANSITION PANEL CORRODED BS 500 - BS 500B.  ACFT GROUNDED.  REMOVED AND REPLACED A NEW TRANSITION PANEL IAW SRM 51-40-02 AND DRAWING 143A0080, BLENDED CORROSION, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53 REPAIR 2 .
